# SDR ASAA2023031142356

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,051 hours, 13,040 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6602
- Condition: Faulted
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS REFUEL PANEL CENTER TANK QTY INDICATOR NOT TESTING WHEN SELECTED. GROUNDED - YES.  REMOVED AND REPLACED CENTER FUEL QUANTITY INDICATOR. PERFORMED GOOD INSTALLATION TEST REF B737-800 AMM 28-41-61/401.
